# SDR SWAA2022030304806

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD TYPE: 6 NBR 22971 REV: POS: SKIN DENT STA 1035; 2 INCHES ABOVE STR 15L DIMENSIONS 2 INCHES LENGTH 6 INCHES WIDTH .215 INCHES DEEP PER SRM 53-00-01-1A-1- 4.C.3.B DENT FOUND TO BE WITHIN LIMITS. RE-INSPECT FOR CORROSION AND CRACK AT EACH 5000 FLT CYCLE INTERVALS / CAT A REPAIR INSTALLED PER E.A. 1-753-34496 REV IR (ATS ER 19-02410 REV IR)
